Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Undergone 2 cycles of IUI, treatment going on. Reason for infertility - cystic and bulky ovaries?

hi i m 26 yrs old and have completed 6 years for marriage...........................have done a lot of medications 6 years...................also done 2 cycles of IUI also my treatment is going follicular study is going is my 12th day And the size of my Right Ovary is 18*20 & left Ovary is 16*16 & today my doctor will be giving me one injection to rupture the that he can do my 3rd cycle of IUI..........................when the egg should get Rupture????? more thing that my both the ovaries r cystic & bulky so m i having the problem of infertility b coz of cystic & bulky ovary or some other me something
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
the eggs should get ruptured usually on the 14th day of menstrual cycle. yes polycystic ovaries will lead to infertility. dont worry continue with your treatment.
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor